# SDR FDEA201109093809

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: ANB70829
- Condition: Gouged
- Location: Lt Inbd Flapwell
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP WELL LOWER FORWARD ROLLER  FITTING  ASSY GOUGED.   R & R LEFT INBOARD LOWER DUAL BRACKET ASSY IAW SRM 51-31-01.
